Alert archive / Nebraska / Freeze Warnings in 2015

Freeze Warning 2, NWS North Platte, NE

October 15, 201526 counties in Nebraska

NWS North Platte, NE issued this freeze warning at Oct 15, 2015, 2:57 AM MDT for 26 counties in Nebraska. It took effect at Oct 16, 2015, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2015, 2:57 AM MDT (08:57 UTC)
In effect from
Oct 16, 2015, 2:00 AM MDT
Expired
Oct 16, 2015, 9:00 AM MDT
In force
7 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2847 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WWUS73 KLBF 150857
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 AM CDT THU OCT 15 2015

...FREEZE WARNING FOR WESTERN NEBRASKA FRIDAY MORNING...

.COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION THURSDAY
NIGHT INTO FRIDAY. THIS WILL USHER IN THE COLDEST AIR OF THE
SEASON. A FREEZE WILL OCCUR OVER ALL OF WESTERN NEBRASKA.

NEZ004>010-022>029-035>038-056>059-069>071-094-152300-
/O.UPG.KLBF.FZ.A.0002.151016T0800Z-151016T1500Z/
/O.NEW.KLBF.FZ.W.0002.151016T0800Z-151016T1500Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...ANTIOCH...LAKESIDE...SPARKS...
VALENTINE...SPRINGVIEW...SPENCER...BUTTE...LYNCH...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...CRESCENT LAKE NWR...
OSHKOSH...LEWELLEN...ASHBY...HYANNIS...WHITMAN...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...ALMERIA...
TAYLOR...BURWELL...BARTLETT...ERICSON...ARTHUR...TRYON...
RINGGOLD...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
KEYSTONE...KINGSLEY DAM...LEMOYNE...OGALLALA...ROSCOE...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD...CODY...ELI...
MERRIMAN...KILGORE
357 AM CDT THU OCT 15 2015 /257 AM MDT THU OCT 15 2015/

...FREEZE WARNING IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 10 AM CDT
/9 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 10 AM
CDT /9 AM MDT/ FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE READINGS BY FRIDAY MORNING WILL BE IN THE UPPER 20S
  TO NEAR 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

POWER
4 follow-up statements
870 
WWUS73 KLBF 151016 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 AM CDT THU OCT 15 2015

...FREEZE WARNING FOR WESTERN NEBRASKA FRIDAY MORNING...

.COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION THURSDAY
NIGHT INTO FRIDAY. THIS WILL USHER IN THE COLDEST AIR OF THE
SEASON. A FREEZE WILL OCCUR OVER ALL OF WESTERN NEBRASKA.

NEZ004>010-022>029-035>038-056>059-069>071-094-152300-
/O.CON.KLBF.FZ.W.0002.151016T0800Z-151016T1500Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...ANTIOCH...LAKESIDE...SPARKS...
VALENTINE...SPRINGVIEW...SPENCER...BUTTE...LYNCH...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...CRESCENT LAKE NWR...
OSHKOSH...LEWELLEN...ASHBY...HYANNIS...WHITMAN...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...ALMERIA...
TAYLOR...BURWELL...BARTLETT...ERICSON...ARTHUR...TRYON...
RINGGOLD...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
KEYSTONE...KINGSLEY DAM...LEMOYNE...OGALLALA...ROSCOE...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD...CODY...ELI...
MERRIMAN...KILGORE
516 AM CDT THU OCT 15 2015 /416 AM MDT THU OCT 15 2015/

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
10 AM CDT /9 AM MDT/ FRIDAY...

* TEMPERATURE READINGS BY FRIDAY MORNING WILL BE IN THE UPPER 
  20S TO NEAR 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
POWER
534 
WWUS73 KLBF 152144
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT THU OCT 15 2015

...FREEZE WARNING FOR WESTERN NEBRASKA FRIDAY MORNING...

.COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION THURSDAY
NIGHT INTO FRIDAY. THIS WILL USHER IN THE COLDEST AIR OF THE 
SEASON. A FREEZE WILL OCCUR OVER ALL OF WESTERN NEBRASKA.

NEZ004>010-022>029-035>038-056>059-069>071-094-161145-
/O.CON.KLBF.FZ.W.0002.151016T0800Z-151016T1500Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...ANTIOCH...LAKESIDE...SPARKS...
VALENTINE...SPRINGVIEW...SPENCER...BUTTE...LYNCH...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...CRESCENT LAKE NWR...
OSHKOSH...LEWELLEN...ASHBY...HYANNIS...WHITMAN...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...ALMERIA...
TAYLOR...BURWELL...BARTLETT...ERICSON...ARTHUR...TRYON...
RINGGOLD...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
KEYSTONE...KINGSLEY DAM...LEMOYNE...OGALLALA...ROSCOE...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD...CODY...ELI...
MERRIMAN...KILGORE
444 PM CDT THU OCT 15 2015 /344 PM MDT THU OCT 15 2015/

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
10 AM CDT /9 AM MDT/ FRIDAY...

* TEMPERATURE READINGS BY FRIDAY MORNING WILL BE IN THE MID 20S
  TO NEAR 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TAYLOR
588 
WWUS73 KLBF 160830 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 AM CDT FRI OCT 16 2015

...FREEZE WARNING FOR WESTERN NEBRASKA THIS MORNING...

.COLD CANADIAN HIGH PRESSURE IS OVER WESTERN NEBRASKA EARLY THIS
MORNING. A FREEZE WILL OCCUR OVER ALL OF WESTERN NEBRASKA.

NEZ004>010-022>029-035>038-056>059-069>071-094-161500-
/O.CON.KLBF.FZ.W.0002.000000T0000Z-151016T1500Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...ANTIOCH...LAKESIDE...SPARKS...
VALENTINE...SPRINGVIEW...SPENCER...BUTTE...LYNCH...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...CRESCENT LAKE NWR...
OSHKOSH...LEWELLEN...ASHBY...HYANNIS...WHITMAN...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...ALMERIA...
TAYLOR...BURWELL...BARTLETT...ERICSON...ARTHUR...TRYON...
RINGGOLD...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
KEYSTONE...KINGSLEY DAM...LEMOYNE...OGALLALA...ROSCOE...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD...CODY...ELI...
MERRIMAN...KILGORE
330 AM CDT FRI OCT 16 2015 /230 AM MDT FRI OCT 16 2015/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

* TEMPERATURE READINGS BY FRIDAY MORNING WILL BE IN THE MID 20S 
  TO NEAR 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

POWER
666 
WWUS73 KLBF 161511
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 AM CDT FRI OCT 16 2015

...FREEZING TEMPERATURES HAVE ENDED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA...

.AS OF 10 AM CDT...TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND
LOWER 40S ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...THUS THE
FREEZE WARNING WILL BE ALLOWED TO EXPIRE. 

NEZ004>010-022>029-035>038-056>059-069>071-094-161615-
/O.EXP.KLBF.FZ.W.0002.000000T0000Z-151016T1500Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...ANTIOCH...LAKESIDE...SPARKS...
VALENTINE...SPRINGVIEW...SPENCER...BUTTE...LYNCH...AINSWORTH...
BASSETT...ROSE...ONEILL...ATKINSON...CRESCENT LAKE NWR...
OSHKOSH...LEWELLEN...ASHBY...HYANNIS...WHITMAN...MULLEN...
THEDFORD...HALSEY...DUNNING...PURDUM...BREWSTER...ALMERIA...
TAYLOR...BURWELL...BARTLETT...ERICSON...ARTHUR...TRYON...
RINGGOLD...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...
KEYSTONE...KINGSLEY DAM...LEMOYNE...OGALLALA...ROSCOE...GRANT...
NORTH PLATTE...CHAMPION...ENDERS...IMPERIAL...WAUNETA...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD...CODY...ELI...
MERRIMAN...KILGORE
1011 AM CDT FRI OCT 16 2015 /911 AM MDT FRI OCT 16 2015/

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED TO THE UPPER 30S AND LOWER 40S AS OF MID
MORNING...SO THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

SINCE WIDESPREAD FREEZING CONDITIONS HAVE OCCURRED ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA AND WE ARE WELL BEYOND THE
CLIMATOLOGICAL NORMAL FOR THE FIRST FREEZE...THIS WILL BE THE LAST
FREEZE OR FROST HEADLINE ISSUED UNTIL NEXT SPRING. 

$$

BUTTLER

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this freeze warning went out at Oct 14, 10:12 PM MDT, 4 hours 45 minutes earlier.

Area forecast discussion, Oct 14, 10:12 PM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1112 PM CDT WED OCT 14 2015

.SYNOPSIS...
ISSUED AT 633 PM CDT WED OCT 14 2015

A STRONG AREA OF PACIFIC CANADIAN HIGH PRESSURE LOCATED ACROSS
BRITISH COLUMBIA WILL MOVE INTO THE CENTRAL PLAINS THURSDAY
SETTING THE STAGE FOR A POTENTIAL FIRST FREEZE OF THE FALL
SEASON.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 325 PM CDT WED OCT 14 2015

A COLD FRONT WILL MOVE SOUTH THROUGH THE CENTRAL PLAINS TONIGHT.
THIS FRONT WILL USHER IN COOLER TEMPERATURES THURSDAY...WITH HIGHS
ABOUT 10 TO 15 DEGREES COOLER THAN TODAY. THE STRONGEST COLD AIR
ADVECTION WILL REMAIN CONFINED TO NORTHERN/NORTHWEST NEBRASKA WHERE
HIGHS WILL ONLY TOP OUT IN THE LOWER TO MID 60S. FARTHER SOUTH
ACROSS CENTRAL AND SOUTHWEST NEBRASKA...HIGHS IN THE UPPER 60S ARE
FORECASTED. NORTH WINDS WILL INCREASE QUICKLY THURSDAY MORNING
BEHIND THE FRONT...WITH BUFKIT SOUNDING DATA SUPPORTING WINDS SPEEDS
OF 15 TO 20 MPH WITH GUSTS NEARING 30 MPH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 325 PM CDT WED OCT 14 2015

MODEL OUTPUT IS STILL IN PRETTY DECENT AGREEMENT THAT A HARD FREEZE
IS SLATED FOR THE NEBRASKA SANDHILLS AND PLATTE VALLEY FRIDAY
MORNING...SO OUR CONFIDENCE IS HIGH IN THAT SCENARIO. OUTSIDE OF
THOSE AREAS...WIDESPREAD TEMPERATURES OF 28-32F ARE LIKELY. WE
BELIEVE THAT A FREEZE WATCH IS APPROPRIATE FOR A LARGE PART OF
WESTERN AND NORTH CENTRAL NEBRASKA AND THAT IT COULD BE WHITTLED
DOWN AS NEEDED WITH THE SUBSEQUENT FORECAST ISSUANCES TONIGHT AND
THURSDAY.

LOOKING THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK...A
TRAJECTORY DEVELOPS FROM THE TEXAS GOLF COAST SATURDAY OR SATURDAY
NIGHT TO BEGIN BRINGING SOME MOISTURE INTO KANSAS AND NEBRASKA.
THOUGH THE BOUNDARY LAYER IS QUITE DRY INITIALLY...BETTER SATURATION
IS EXPECTED LATE MONDAY THROUGH TUESDAY. IN CENTRAL...SOUTH CENTRAL
AND SOUTHWEST NEBRASKA...ELEVATED (BASE 800MB) LIFTED INDICES OF
ZERO TO -2C CAN BE EXPECTED SO THERE IS AT LEAST A POSSIBILITY OF
THUNDER IN THOSE AREAS. PRECIPITABLE WATER IN CENTRAL AND EASTERN
NEBRASKA IS FORECAST TO APPROACH AN INCH...SO SIGNIFICANT AMOUNTS
ARE POSSIBLE. BECAUSE THAT IS STILL DAYS 5 AND 6...WE WILL KEEP THE
PROBABILITY 30 PERCENT OR LOWER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1112 PM CDT WED OCT 14 2015

VFR IS EXPECTED ALL AREAS OVERNIGHT THROUGH THURSDAY EVENING.

STRONG HIGH PRESSURE ACROSS BRITISH COLUMBIA WILL BUILD INTO THE
NRN PLAINS AND RIDGE SOUTH INTO NEBRASKA. SCATTERED MIDLEVEL
CLOUDS NEAR 10KFT MAY AFFECT THE FCST AREA THURSDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
NEZ004>010-022>029-035>038-056>059-069>071-094.

&&

SYNOPSIS...CDC
SHORT TERM...TAYLOR
LONG TERM...SPRINGER
AVIATION...CDC
Hazardous weather outlook, Oct 14, 2:39 PM MDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT WED OCT 14 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-152045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
339 PM CDT WED OCT 14 2015 /239 PM MDT WED OCT 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FREEZE IS LIKELY ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA LATE THURSDAY NIGHT INTO FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

Nearby

Freeze Warnings in Nebraska, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.